# SDR 2003UALA00281

- Difficulty date: March 16, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 15,477 hours, 5,813 cycles
- Engine: Iae V2522A5
- Engine time: 28,279 hours, 10,485 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Part number: 6A5994
- Part serial: VARIOUS
- Condition: Debonded
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NR 1 ENGINE COMPRESSOR STALL.  COMPRESSOR STALL CAUSED BY HIGH PRESSURE COMPRESSOR (HPC) 6TH STAGE (C6) BLADE DAMAGE WHICH WAS IN TURN CAUSED BY HPC C6 RUBSTRIP COATING DISBONDING.  SERVICE BULLETIN 72-0369 IS IN PLACE TO UPGRADE COATING TO AVOID DISBOND.  THIS SERVICE BULLETIN IS ACTIVELY ACCOMPLISHED AT ENGINE SHOP VISIT.
